Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 2


A Note on Certain Qualitative Properties of a Second Order Linear Differential System

PP: 953-956
Cemil TUNÇ, Osman TUNÇ,
In this note, two theorems are presented concerning the well known second order linear differential system ¨X +a(t)X =P(t). While the results are not new, the proofs presented simplify previous works since the Gronwall inequality is avoided which is the usual case. The technique of proof involves the integral test and examples are included to illustrate the results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved